Title

On The Conservatism Of The Tukey-Kramer Multiple Comparison Procedure

Title - Alternative

Stat. Probab. Lett.

Keywords

Simultaneous Confidence-Intervals; Statistics & Probability

Abstract

Asymptotically correct confidence intervals for the Tukey-Kramer procedure are given for a limiting sample size configuration. It is conjectured that the procedure is the 'most conservative' for this configuration.

Publication Title

Statistics & Probability Letters

Volume

16

Issue/Number

5

Publication Date

1-1-1993

Document Type

Article

Language

English

First Page

343

Last Page

345

WOS Identifier

WOS:A1993KW61900002

ISSN

0167-7152

Share

COinS